MathSciNet Relay Station
MathSciNet bibliographic data
MR1314593 14P25 (14J70)
Bochnak, J.; Kucharz, W. Real algebraic hypersurfaces in complex projective varieties. Math. Ann. 301 (1995), no. 2, 381–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement